Radical *-doubles of finite-dimensional algebras
Artikel i vetenskaplig tidskrift, 2004

The classification of the representation types for radical doubles of finite-dimensional algebras over the field of complex numbers was discussed. For the usal doubling, independent adjoints were added to all elements of original algebra where as for the radical doubling independent adjoints were added to the elements from the jacobsan radical of the algebra. The main advantange of the new construction is the representation type of the radical doubles happens to be a Mortia invariant of the original algebra. The result shows a tame-wild dichotomy for the given problem.

Tame algebra

Wild algebra

Representation

Algebra

Författare

Volodymyr Mazorchuk

Uppsala universitet

Lyudmyla Turowska

Chalmers, Matematiska vetenskaper, Matematik

Linear Algebra and Its Applications

0024-3795 (ISSN)

Vol. 390 293-309

Ämneskategorier

Algebra och logik

Geometri

Matematisk analys

DOI

10.1016/j.laa.2004.04.030